# SDR MALA100107

- Difficulty date: July 20, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 27,022 hours, 30,022 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS TEST OF EMERGENCY LIGHTING SYS FOUND BATTERY PACK 21LN FAILED.  R & R POWER SUPPLY.
